# SDR QXEA9600293

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Rear Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD BELOW FLOOR IN AFT CARGO BAY HORIZONTAL BEAM III TOP RADIUS RT EDGE OUTBOARD OF BL 1050R IS CRACKED APPROX .375.  CRACK NOTED DURING C-CHECK NR290-112, CRACK REPAIRED IAW EA 4-53-35.
